Publikationen der Fakultät Mathematik


2003


Jinsmaa, Y ; Okada, Y ; Tsuda, Y et al. / Potent antinociceptive activity of novel opioid compound, bis-Dmt(KO)pyrazinone. in: Biopolymers. 2003 ; Band 71, Nr. 3. S. 371-371.

Brandt, Hannelore ; Hauert, Christoph ; Sigmund, Karl. / Punishment and reputation in spatial public goods games. in: Proceedings of the Royal Society of London B: Biological Sciences. 2003 ; Band 270, Nr. 1519. S. 1099-1104.

Cigler, Johann. / q-Fibonacci polynomials. in: The Fibonacci Quarterly: a journal devoted to the study of integers with special properties. 2003 ; Band 41, Nr. 1. S. 31-40.

Schmeiser, Christian ; Wang, Shu. / Quasineutral limit of the drift-diffusion model for semiconductors with general initial data. in: Mathematical Models and Methods in Applied Sciences. 2003 ; Band 13, Nr. 4. S. 463-470.

Neumaier, Arnold. / Rational functions with prescribed global and local minimizers. in: Journal of Global Optimization. 2003 ; Band 25, Nr. 2. S. 175-181.

Neretin, Yurii. / Rayleigh triangles and non-matrix interpolation of matrix beta integrals. in: Sbornik Mathematics. 2003 ; Band 194, Nr. 3-4. S. 515-540.

Feichtinger, Hans Georg ; Pandey, S S. / Recovery of band-limited functions on locally compact Abelian groups from irregular samples. in: Czechoslovak Mathematical Journal. 2003 ; Band 53, Nr. 2. S. 249-264.

Imaikin, Valery ; Komech, Alexander ; Markowich, Peter. / Scattering of solitons of the Klein-Gordon equation coupled to a classical particle. in: Journal of Mathematical Physics. 2003 ; Band 44, Nr. 3. S. 1202-1217.

Sparber, Christoph ; Markowich, Peter. / Semiclassical asymptotics for the Maxwell - Dirac system. in: Journal of Mathematical Physics. 2003 ; Band 44, Nr. 10. S. 4555-4572.

Haller, Stefan ; Teichmann, Josef. / Smooth Perfectness through Decomposition of Diffeomorphisms into Fiber Preserving Ones. in: Annals of Global Analysis and Geometry. 2003 ; Band 23, Nr. 1. S. 53-63.

Zweimüller, Roland. / Stable limits for probability preserving maps with indifferent fixed points. in: Stochastics and Dynamics. 2003 ; Band 3, Nr. 1. S. 83 - 93.

Rosengren, Hjalmar ; Schlosser, Michael. / Summations and transformations for multiple basic and elliptic hypergeometric series by determinant evaluations. in: Indagationes Mathematicae. 2003 ; Band 14, Nr. 3-4. S. 483-513.

Neumaier, Arnold. / Taylor forms - Use and limits. in: Reliable Computing. 2003 ; Band 9, Nr. 1. S. 43-79.

Humenberger, Johann. / Teaching Student Teachers: Various Components of a Complex Task. in: Teaching Mathematics and Computer Science. 2003 ; Band 1, Nr. 1. S. 55-72.

Kriegl, Andreas ; Losik, Mark ; Michor, Peter. / Tensor fields and connections on holomorphic orbit spaces of finite groups. in: Journal of Lie Theory. 2003 ; Band 13, Nr. 2. S. 519-534.

Hsiao, Ling ; Markowich, Peter ; Wang, Shu. / The asymptotic behavior of globally smooth solutions of the multidimensional isentropic hydrodynamic model for semiconductors. in: Journal of Differential Equations. 2003 ; Band 192, Nr. 1. S. 111-133.

Alekseevsky, Dmitri V. ; Kriegl, Andreas ; Losik, Mark et al. / The Riemannian geometry of orbit spaces - The metric, geodesics, and integrable systems. in: Publicationes Mathematicae. 2003 ; Band 62, Nr. 3-4. S. 247-276.

Cordero, Elena ; Gröchenig, Karlheinz. / Time-frequency analysis of localization operators. in: Journal of Functional Analysis. 2003 ; Band 205, Nr. 1. S. 107-131.

Sigmund, Karl. / "Was you ever bit by a dead bee?" - Evolutionary games and dominated strategies. in: Behavioral and Brain Sciences: an international journal of current research and theory with open peer commentary. 2003 ; Band 26, Nr. 2. S. 175-176.

Cap, Andreas ; Slovak, Jan. / Weyl structures for parabolic geometries. in: Mathematica Scandinavica. 2003 ; Band 93, Nr. 1. S. 53-90.

Sparber, Christof ; Markowich, Peter ; Mauser, Norbert. / Wigner functions versus WKB-methods in multivalued geometrical optics. in: Asymptotic Analysis. 2003 ; Band 33, Nr. 2. S. 153-187.

Götz, Stefan. / Zur geometrischen Lösung eines Extremwertproblems und eine analytische Ergänzung. in: Praxis der Mathematik. 2003 ; Band 45, Nr. 2. S. 69-73.

Götz, Stefan. / Zur Verteilung der minimalen Differenzen der Gewinnzahlen bei Lottoziehungen : In memoriam Prof. Dr. Hans-Christian Reichel (1945 -- 2002). in: Der mathematische und naturwissenschaftliche Unterricht. Organ des Deutschen Vereins zur Förderung des Mathematischen und Naturwissenschaftlichen Unterrichts e.V. 2003 ; Band 56, Nr. 2. S. 76-79.

2002


Dani, S G ; Schmidt, Klaus. / Affinely infinitely divisible distributions and the embedding problem. in: Mathematical Research Letters. 2002 ; Band 9, Nr. 5-6. S. 607-620.

Hoffmann-Ostenhof, Maria ; Hoffmann-Ostenhof, Thomas ; Laptev, Ari. / A geometrical version of hardy's inequality. in: Journal of Functional Analysis. 2002 ; Band 189, Nr. 2. S. 539-548.

Grosser, Michael ; Kunzinger, Michael ; Steinbauer, Roland et al. / A global theory of algebras of generalized functions. in: Advances in Mathematics. 2002 ; Band 166, Nr. 1. S. 50-72.

Schlosser, Michael ; Milne, Stephen. / A new A_n extension of Ramanujan's 1psi1 summation with applications to multilateral A_n series. in: Rocky Mountain Journal of Mathematics. 2002 ; Band 32, Nr. 2. S. 759 - 792.

Feichtinger, Hans Georg ; Zimmermann, Georg. / An exotic minimal Banach space of functions. in: Mathematische Nachrichten. 2002 ; Band 239-240. S. 42-61.

Schlosser, Michael. / A simple proof of Bailey's very-well-poised 6ψ6 summation. in: Proceedings of the American Mathematical Society. 2002 ; Band 130, Nr. 4. S. 1113-1123.

Fischer, Ilse. / A symmetry theorem on a modified jeu de taquin. in: European Journal of Combinatorics. 2002 ; Band 23, Nr. 8. S. 929-936.

Markowich, Peter ; Mei, Ming. / Asymptotic behavior of subsonic entropy solutions of the isentropic Euler-Poisson equations. in: Quarterly of Applied Mathematics. 2002 ; Band 60, Nr. 4. S. 773-796.

Markowich, Peter ; Pietra, Paola ; Pohl, Carsten et al. / A Wigner-measure analysis of the Dufort-Frankel scheme for the Schrošdinger equation. in: SIAM Journal on Numerical Analysis. 2002 ; Band 40, Nr. 4. S. 1281-1310.

Götz, Stefan. / Bayes-Statistik mit DERIVE, Teil 2. in: Stochastik in der Schule. 2002 ; Band 22, Nr. 2. S. 14-22.

Neretin, Yurii. / Beta-integrals and finite orthogonal systems of Wilson polynomials. in: Sbornik Mathematics. 2002 ; Band 193, Nr. 7-8. S. 1071-1089.

Nowak, Martin ; Sigmund, Karl. / Biodiversity: Bacterial game dynamics. in: Nature. 2002 ; Band 418, Nr. 6894. S. 138-139.

Schoißengeier, Johannes ; Baxa, Christoph. / Calculation of improper integrals using (nα)-sequences. in: Monatshefte für Mathematik. 2002 ; Band 135, Nr. 4. S. 265-277.

Feichtinger, Hans Georg ; Dörfler, Monika ; Gröchenig, Karlheinz. / Compactness criteria in function spaces. in: Collectanea Mathematica. 2002 ; Nr. 94. S. 37-50.

Bardos, Claude ; Erdös, Laszlo ; Golse, Francois et al. / Derivation of the Schrödinger-Poisson equation from the quantum N-body problem. in: Comptes Rendus Mathematique. 2002 ; Band 334, Nr. 6. S. 515-520.

Humenberger, Johann. / Der Palio, das Pferderennen von Siena. in: Mathematik Lehren. 2002 ; Band 113, Nr. August 2002. S. 58-62.

Bittner, Kai ; Gröchenig, Karlheinz. / Direct and inverse approximation theorems for local trigonometric bases. in: Journal of Approximation Theory. 2002 ; Band 117, Nr. 1. S. 74-102.

Schmidt, Klaus. / Dispersing cocycles and mixing flows under functions. in: Fundamenta Mathematicae. 2002 ; Band 173, Nr. 2. S. 191-199.

Zweimüller, Roland. / Exact C infty covering maps of the circle without (weak) limit measures. in: Colloquium Mathematicum. 2002 ; Band 93. S. 295 - 302.

Markowich, Peter ; Rein, Gerhard ; Wolansky, Gershon. / Existence and nonlinear stability of stationary states of the Schrödinger-Poisson system. in: Journal of Statistical Physics. 2002 ; Band 106, Nr. 5-6. S. 1221-1239.

Kunzinger, Michael ; Steinbauer, Roland. / Foundations of a nonlinear distributional geometry. in: Acta Applicandae Mathematicae. 2002 ; Band 71, Nr. 2. S. 179-206.

Kunzinger, Michael. / Generalized functions valued in a smooth manifold. in: Monatshefte für Mathematik. 2002 ; Band 137, Nr. 1. S. 31-49.

Kunzinger, Michael ; Steinbauer, Roland. / Generalized pseudo-Riemannian geometry. in: Transactions of the American Mathematical Society. 2002 ; Band 354, Nr. 10. S. 4179-4199.

Neumaier, Arnold. / Grand challenges and scientific standards in interval analysis. in: Reliable Computing. 2002 ; Band 8, Nr. 4. S. 313-320.